# SDR UALA2013042202778

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,835 hours, 10,703 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964622
- Part serial: 1255
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORTS OF LEFT PACK WOULD NOT COME ON WITH ENG BLEED, REPLACE LEFT PACK FLOW CONTROL AND SHUTOFF VLV PER MM.  FLOW CTL AND SHUT OFF VLV REPLACED, LEAK CHECK PERFORMED WITH APU BLEED SATISFACTORY.
